# SDR ABXA030276

- Difficulty date: February 24, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 73,012 hours, 26,914 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD LOWER SPAR HAD EXISTING CUTOUT THAT EXCEEDED THE LIMITS OF THE SERVICE REWORK DRAWING SR-8570012.  FABRICATED FILLER IAW ABX REA D857-46655MR.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 51-1-21.
